# SDR DL73K980784

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 178 BULKHEAD WEB WAS FOUND WITH SEVERAL CRACKS IN THE AREA OF RBL 5.7 AND LBL 5.7 BETWEEN WL 190 AND 210.  THE WEB STRAP AT RBL 5.7 WAS ALSO CRACKED.  THE CRACKS WERE CUT OUT AND A SINGLE WEB DOUBLER INSTALLED TO ENCOMPASS ALL OF THE CUT OUTS.  THE STRAP WAS REPAIRED WITH AN ALUMINUM STRAP DOUBLER.  THE REPAIR WAS ACCOMPLISHED PER ER/A 331603-14, REV A.
